# SDR R61A2018092830989

- Difficulty date: September 23, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000670
- Aircraft time: 3,442 hours, 2,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Row 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP, RH SIDE AT ROW 14, MIGRATED FORWARD. NOT VISIBLE. ADJUSTED MIGRATED PHOTOLUMINESCENT STRIP AT RH ROW 14.
